# SDR 7C7A2020032500016

- Difficulty date: March 19, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Bombdr
- Component part number: 85520001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL (0.22 IN LONG) CRACK WAS FOUND ON THE LEFT ELEVATOR, UPPER SURFACE, INBOARD CORNER, ALONG TRAILING EDGE (P/N: 85520057)
